Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 15, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 28, 2010, 3:55 PM MDT for Boulder County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2010, 3:55 PM MDT (21:55 UTC)
- Expired
- Jul 28, 2010, 6:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Boulder County, CO
The radar
The Denver radar (KFTG), 86 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 4:42 PM MDT | FLASH FLOOD | 2 Nw Nederland, CO | ROAD 126 WASHED OUT NEAR CARIBOU WITH LARGE BOULDERS ACROSS THE ROAD. CONSIDERABLE STREET FLOODING IN THE TOWN OF NEDERLAND WAS ALSO REPORTED. |
| Jul 28, 4:42 PM MDT | FLASH FLOOD | 4 Nw Nederland, CO | ROAD 128 WASHED OUT NEAR CARIBOU WITH LARGE BOULDERS ACROSS THE ROAD |
| Jul 28, 5:15 PM MDT | FLASH FLOOD | 2 Wsw Nederland, CO | WATER WAS RUNNING ACROSS ROAD 130 BETWEEN NEDERLAND AND ELDORA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
557
WGUS55 KBOU 282155
FFWBOU
COC013-290045-
/O.NEW.KBOU.FF.W.0015.100728T2155Z-100729T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
355 PM MDT WED JUL 28 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN BOULDER COUNTY IN NORTHEAST COLORADO
* UNTIL 645 PM MDT
* AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR NEDERLAND...OR 35 MILES
NORTHWEST OF DENVER. THIS STORM WAS MOVING EAST AT 5 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEDERLAND
AND ELDORA.
DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN IN THE
LAST HOUR 3 MILES NORTHWEST OF NEDERLAND. AT LEAST ANOTHER INCH OF
RAIN WILL OCCUR IN THIS AREA. A QUICK 2 TO 3 INCHES OF RAIN CAN
ALSO BE EXPECTED IN THE NEDERLAND AND ELDORA AREA AS THE STORM MOVES
VERY SLOWLY THROUGH THOSE LOCATIONS.
THIS WARNING INCLUDES THE UPPER REACHES OF NORTH BOULDER CREEK ABOVE
BARKER RESERVOIR...CARIBOU CREEK...COON TRACK CREEK...AND NORTH
BEAVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO
TRIGGER ROCK SLIDES OR MUD FLOWS IN STEEP TERRAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR
VEHICLE. TURN AROUND...DO NOT DROWN.
&&
LAT...LON 4001 10558 4002 10551 4000 10546 3995 10545
3994 10548 3993 10560
$$
BARJENBRUCH3 follow-up statements
409
WGUS75 KBOU 282248
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT WED JUL 28 2010
COC013-290045-
/O.CON.KBOU.FF.W.0015.000000T0000Z-100729T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOULDER CO-
448 PM MDT WED JUL 28 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
SOUTHWESTERN BOULDER COUNTY...
AT 442 PM MDT...THE BOULDER COUNTY SHERIFF REPORTED THAT ROAD 128
NEAR CARIBOU...OR 4 MILES NORTHWEST OF NEDERLAND...HAS BEEN WASHED
OUT WITH LARGE BOULDERS ALSO ACROSS THE ROAD. IN ADDITION...
CONSIDERABLE STREET FLOODING WAS ALSO REPORTED IN THE TOWN OF
NEDERLAND.
445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAIN FROM A THUNDERSTORM NEAR ELDORA...OR ABOUT 35 MILES
NORTHWEST OF DENVER. THIS STORM WAS MOVING SOUTH AT 5 MPH...BUT WAS
SLOWLY WEAKENING.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE HEAVIEST
RAIN OF 2 TO 4 INCHES HAS FALLEN JUST WEST OF NEDERLAND...
ENCOMPASSED BY THE TOWNS OF CARIBOU...ELDORA...AND NEDERLAND.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEDERLAND AND ELDORA. RESIDENTS IN NEDERLAND SHOULD BE PREPARED TO
MOVE TO HIGHER GROUND AS WATER FROM THE HEAVIEST RAINFALL WEST OF
TOWN FLOWS DOWN NORTH BEAVER CREEK.
THIS WARNING INCLUDES THE UPPER REACHES OF NORTH BOULDER CREEK ABOVE
BARKER RESERVOIR...CARIBOU CREEK...COON TRACK CREEK...AND NORTH
BEAVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO
TRIGGER ROCK SLIDES OR MUD FLOWS IN STEEP TERRAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND...DO NOT DROWN.
&&
LAT...LON 4001 10558 4002 10551 4000 10546 3995 10545
3994 10548 3993 10560
$$
BARJENBRUCH407
WGUS75 KBOU 282326
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
526 PM MDT WED JUL 28 2010
COC013-290045-
/O.CON.KBOU.FF.W.0015.000000T0000Z-100729T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOULDER CO-
526 PM MDT WED JUL 28 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
SOUTHWESTERN BOULDER COUNTY...
AT 515 PM MDT...THE BOULDER COUNTY EMERGENCY MANAGER REPORTED THAT
WATER WAS RUNNING ACROSS ROAD 130 BETWEEN NEDERLAND AND ELDORA.
ROAD 126 NEAR CARIBOU...OR ABOUT 2 MILES NORTHWEST OF NEDERLAND...
HAS BEEN WASHED OUT WITH LARGE BOULDERS ALSO ACROSS THE ROAD. WATER
WAS RUNNING HIGH THROUGH THE TOWN OF NEDERLAND...WITH SOME OVERFLOWS
INTO STREETS.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAIN HAD
ENDED...BUT NOT BEFORE PRODUCING 2 TO 4 INCHES OF RAIN IN AN HOUR IN
A SMALL AREA JUST WEST OF NEDERLAND. THE HEAVY RAIN AREA IS ROUGHLY
ENCOMPASSED BY THE TOWNS OF CARIBOU...ELDORA...AND NEDERLAND.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEDERLAND AND ELDORA. RESIDENTS IN NEDERLAND SHOULD BE PREPARED TO
MOVE TO HIGHER GROUND AS WATER FROM THE HEAVIEST RAINFALL WEST OF
TOWN FLOWS DOWN NORTH BEAVER CREEK.
THIS WARNING INCLUDES THE UPPER REACHES OF NORTH BOULDER CREEK ABOVE
BARKER RESERVOIR...CARIBOU CREEK...COON TRACK CREEK...AND NORTH
BEAVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO
TRIGGER ROCK SLIDES OR MUD FLOWS IN STEEP TERRAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND...DO NOT DROWN.
&&
LAT...LON 4001 10558 4002 10551 4000 10546 3995 10545
3994 10548 3993 10560
$$
BARJENBRUCH745
WGUS75 KBOU 290037
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
637 PM MDT WED JUL 28 2010
COC013-290045-
/O.EXP.KBOU.FF.W.0015.000000T0000Z-100729T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOULDER CO-
637 PM MDT WED JUL 28 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MDT FOR SOUTHWESTERN
BOULDER COUNTY...
THE BOULDER COUNTY EMERGENCY MANAGER REPORTED THAT ROADS BETWEEN
NEDERLAND AND ELDORA...AND BETWEEN NEDERLAND AND CARIBOU...HAVE
REOPENED. IN ADDITION...WATER LEVELS WERE SUBSIDING IN THE TOWN OF
NEDERLAND.
FLASH FLOODING IS NO LONGER EXPECTED.
LAT...LON 4001 10558 4002 10551 4000 10546 3995 10545
3994 10548 3993 10560
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:35 PM MDT, 20 minutes earlier.
Area forecast discussion, Jul 28, 3:35 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 335 PM MDT WED JUL 28 2010 .SHORT TERM...MOISTURE STREAMING OVER THE STATE IS FUELING AREAS OF SLOW MOVING AFTERNOON SHOWERS OVER THE MOUNTAINS AND URBAN CORRIDOR. PRECIPITABLE WATER VALUES ACROSS THE NORTHEAST PLAINS ARE BETWEEN 1.20 AND 1.50 INCHES ACCORDING TO GPS INTEGRATED VALUES AND GOES SOUNDER DATA. EASTERLY WINDS HAVE INCREASED TO 10 TO 20 MPH ALONG THE URBAN CORRIDOR WHICH WILL BE ADVECTING THE MOISTURE TOWARD THE HIGHER TERRAIN ALONG THE FOOTHILLS. SHOWERS HAVE YET TO PRODUCE EXCESSIVE AMOUNTS OF RAINFALL...BUT RE-DEVELOPMENT LATER THIS EVENING MAY BEGIN TO POSE PROBLEMS. MODEL QPF FIELDS DO NOT PINPOINT ANY LOCATION AS A FOCUS...SO WILL MENTION THE CHANCE OF HEAVY RAINFALL ALL ALONG THE FOOTHILLS. CAPE VALUES ARE ONLY MARGINAL THIS AFTERNOON...WHICH MAY EXPLAIN WHY STRONGER SHOWERS HAVE NOT DEVELOPED THIS AFTERNOON. THE SYNOPTIC SETUP APPEARS THE SAME FOR THURSDAY AFTERNOON AS THE UPPER HIGH REMAINS OVER COLORADO AND THE SOUTHERN PLAINS. MID-LEVEL MOISTURE WILL CONTINUE FLOWING OVER THE STATE...AND MODEL TEMPERATURE FIELDS SHOW WARMER TEMPERATURES AT LOWER AND MID LEVELS. THIS MAY PRODUCE HIGHER CAPE VALUES AND HEAVIER SHOWERS DURING THE AFTERNOON. ONCE AGAIN THE MODEL QPF FIELDS DON'T POINT TO ANY PARTICULAR LOCATION...SO WILL NOT ISSUE ANY FLASH FLOOD WATCH AT THIS POINT. OVERNIGHT TEMPERATURES SHOULD REMAIN MILD OVERNIGHT DUE TO PERSISTENT CLOUD COVER AND HIGHER MOISTURE CONTENT IN THE AIRMASS. HIGH TEMPERATURES ON THURSDAY ALSO LOOK TO BE HEADING BACK INTO THE LOWER 90S ACROSS THE PLAINS. .LONG TERM...THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH SATURDAY BEFORE SHIFTING FURTHER SOUTHEAST INTO OKLAHOMA AND TEXAS FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. THIS SHIFT DUE TO AN UPPER LEVEL DISTURBANCE WHICH TRACKS ACROSS THE NORTHERN HIGH PLAINS. EVEN WITH THE SHIFT...MOISTURE LEVELS WILL STILL REMAIN ON THE HIGH SIDE THROUGH EARLY NEXT WEEK WITH PW VALUES OVER AN INCH THRU THE PERIOD WITH WEAK FLOW ALOFT OVER THE EASTERN PLAINS. AGAIN...THE MAIN THREAT WILL BE HEAVY RAIN WITH THE SLOW MOVING STORMS. AS THE HIGH CENTER SHIFTS AWAY FROM COLORADO...THE W-SW FLOW INCREASES A BIT FOR LATE TUE AND WED SO STORMS MAY BE MOVING A BIT FASTER. OVERALL...CAN'T SEE MANY DAY TO DAY CHANGES IN REGARDS TO TEMP/PRECIP. SEASONABLE TEMPERATURES AND THE USUAL ROUND OF AFTERNOON/EVENING STORMS. && .AVIATION...MOIST SOUTHEASTERLY FLOW HAS DEVELOPED ACROSS THE DENVER AREA THIS AFTERNOON. MOISTURE WILL FUEL SLOW MOVING SHOWERS THROUGH THE EVENING HOURS. SHOWERS MAY PRODUCE MVFR CIGS/VSBYS AT TIMES WITH AREAS OF MODERATE TO HEAVY RAIN. PERIODS OF HEAVY RAIN MAY PERSIST FOR 30 MINUTES OR SO. TSTM THREAT SHOULD DECREASE BY 04Z WITH WINDS BECOMING MORE SLY BY 06Z. CIGS ABOVE 060 FT AGL ARE EXPECTED TO PERSIST OVERNIGHT. MORE SLOW MOVING THUNDERSTORMS ARE EXPECTED TO DEVELOP THURSDAY AFTERNOON AS THE UPPER AIR PATTERN REMAINS LARGELY UNCHANGED. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KDRBY/ENTREKIN
Hazardous weather outlook, Jul 28, 11:02 AM MDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1102 AM MDT WED JUL 28 2010 COZ030>051-291200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1102 AM MDT WED JUL 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SLOW MOVING THUNDERSTORMS ARE EXPECTED THIS AFTERNOON IN THE MOUNTAINS AND FOOTHILLS AND ALONG THE FRONT RANGE URBAN CORRIDOR LATER THIS EVENING. THERE IS THE POTENTIAL FOR SOME FLASH FLOODING TO OCCUR FROM BOULDER NORTHWARD TO FORT COLLINS AND WESTWARD INTO THE FOOTHILLS. THE STORMS WILL BE CAPABLE OF PRODUCING UP TO 2 INCHES OF RAIN IN LESS THAN AN HOUR WITH ISOLATED AMOUNTS UP TO 3 INCHES POSSIBLE. OVER THE PLAINS...THUNDERSTORM COVERAGE WILL BE MORE ISOLATED. MONSOONAL MOISTURE HAS MOVED OVER THE STATE TODAY ALONG WITH WEAK WINDS ALOFT THAT WILL CAUSE STORMS TO BE SLOW MOVING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...A BIT MORE NUMEROUS ACROSS THE MOUNTAINS AND HIGHER TERRAIN. THE MAIN THREAT WITH THESE STORMS WILL BE HEAVY RAIN. TEMPERATURES WILL REMAIN NEAR SEASONABLE NORMALS THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT REPORTS OF HEAVY RAINFALL WILL BE APPRECIATED. DANKERS/ENTREKIN
In the hours before
Special weather statement, Jul 28, 3:48 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
348 PM MDT WED JUL 28 2010
COZ033-035-038-282216-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
348 PM MDT WED JUL 28 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
LARIMER COUNTY
AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 40 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF FOUR
CORNERS...OR 46 MILES NORTHWEST OF FORT COLLINS. A SECOND
THUNDERSTORM 3 MILES NORTHWEST OF RED FEATHER LAKES...OR 32 MILES
NORTHWEST OF FORT COLLINS...WAS CAPABLE OF PEA SIZE HAIL. THESE
STORMS WERE MOVING EAST AT 15 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO VIRGINIA
DALE...RUSTIC...RED FEATHER LAKES...POUDRE PARK...PINGREE PARK...
MISHOWAKA...LIVERMORE...GLENDEVEY AND FOUR CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY ALSO OCCUR WITH THESE STORM...WHICH MAY FLOOD
LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 4099 10538 4075 10514 4043 10562 4073 10597
4099 10593
TIME...MOT...LOC 2146Z 275DEG 10KT 4096 10578
BAKERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:39 PM MDT | Special Weather Statement | BOU | Washington | 66 min |
| Jul 27, 7:03 PM MDT | Areal Flood Advisory | BOU | Lincoln, Washington | 87 min |
| Jul 27, 7:11 PM MDT | Areal Flood Advisory | BOU | Elbert | 94 min |
| Jul 28, 2:25 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson, Park | 80 min |
| Jul 28, 3:27 PM MDT | Areal Flood Advisory | BOU | Boulder | 33 min |
| Jul 28, 3:48 PM MDT | Special Weather Statement | BOU | Larimer | 28 min |
| Jul 28, 4:22 PM MDT | Special Weather Statement | BOU | Weld | 38 min |
| Jul 28, 4:33 PM MDT | Areal Flood Advisory | BOU | Clear Creek, Gilpin | 87 min |
| Jul 28, 4:35 PM MDT | Special Weather Statement | BOU | Larimer | 59 min |
| Jul 28, 5:40 PM MDT | Areal Flood Advisory | BOU | Boulder, Larimer | 85 min |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.